# SDR ASAA2022051738403

- Difficulty date: May 17, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 34,020 hours, 10,836 cycles
- System (JASC): 2610 · Detection System
- Part: Harness
- Part number: CA24302
- Condition: Failed
- Location: #1 Engine
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE # 1 FIRE DETECTOR LOOP A TESTS BAD. GROUNDED - YES. STILL SHOWS LOOP A LH CORE DETECTOR ON BITE. RESISTANCE CK AT LEFT CORE WITHIN LIMITS. CONTINUITY SHOWS OPEN FROM LH CORE TO DP1501. REPLACED MW0325 CORE HARNESS REF B737-900 AMM 26-11-02 & B737-900 WDM 26-11-11. GROUND VERIFICATION TEST PASS.
